# SDR DALA2023041302914

- Difficulty date: April 4, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N915DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 62783
- Aircraft time: 12,946 hours, 5,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2703283) DURING INSPECTION FOUND B737-900ER FUSELAGE SKIN AT STA807-827 & STR-23L WITH DENT, GOUGE. ACCOMPLISH ER/A 594662-14 REV B.
